# SDR 05FDEA04320

- Difficulty date: December 15, 2005
- Submitted: December 16, 2005
- Operation: Air carrier
- Aircraft: N563FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46948
- Aircraft time: 73,656 hours, 23,743 cycles
- System (JASC): 5245 · Air Conditioning Doors
- Part: Repair
- Condition: None
- Location: A/C Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AN EXTERNAL DOUBLER REPAIR ON THE UPPER LIP OF THE NR 2 PACK AIR CONDITIONING DOOR LT SIDE OF FUSELAGE DIM 7 X 3 INCHES.  PERFORMED INSPECTION ON DOUBLER REPAIR IAW SRM 52-00-01 FIG 4 SHT 2 VOL 1.  FOUND IN COMPLIANCE WITH CRITERIA REQUEST BY EO 8-5100-7-5001 P2.
